# SDR 08FDEA01633

- Difficulty date: April 28, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- Aircraft time: 53,570 hours, 25,466 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA0115505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MD10 ACF MODIFICATION IN UPPER FUSELAGE AT STA 1256 JAMB DOOR R3 FOUND CRACK 0.5" LONG ON THE WEB UPPER SIDE REPAIRED FOR SRM 53-50-00 FIG 19 VOL I.
